# SDR ASAA2019101731054

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 49,153 hours, 14,672 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 113F0772
- Condition: Failed
- Location: Apu
- Part time: 6,229 hours, 11,399 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED APU STARTER-GENERATOR IAW B737-800 AMM 49-41-21, LEAK CHECK & OPS CHECK GOOD.
